# SDR U2RA201512120002

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 86,928 hours, 12,567 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 323U2387196
- Condition: Cracked
- Location: Nr 4 Nacelle
- Part time: 86,928 hours, 12,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 PYLON INBD SIDE, SKIRT FAIRING TO HAVE 1 CRACK 8" IN LENGTH.  REPAIRED DAMAGED AREA IAW ERO 5450 ERO2105, REV A.
